# SDR ASAA2014103109541

- Difficulty date: October 31, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 29,703 hours, 9,234 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  LOOKED UP AND NOTICED "AUTO FAIL" AND "ALTN" LIGHTS ON PRESSURIZATION PANEL W/SWITCH IN "AUTO" POSITION.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-31, TASK 801 DCPC BITE PROCEDURE FIM TASK 21-31, TASK 815.  NO CURRENT FAULTS FOUND.  NO HISTORY PAST 30 DAYS.
